Acyclic domains of linear orders : a survey
Download full text from publisher
Other versions of this item:
- Bernard Monjardet, 2006. "Acyclic domains of linear orders : a survey," Cahiers de la Maison des Sciences Economiques b06083, Université Panthéon-Sorbonne (Paris 1).
- Bernard Monjardet, 2009. "Acyclic domains of linear orders: a survey," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00198635, HAL.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Olivier Hudry & Bernard Monjardet, 2010.
"Consensus theories : An oriented survey,"
Documents de travail du Centre d'Economie de la Sorbonne
10057, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
- Olivier Hudry & Bernard Monjardet, 2010. "Consensus theories. An oriented survey," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00642167, HAL.
- Olivier Hudry & Bernard Monjardet, 2010. "Consensus theories: an oriented survey," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00504974, HAL.
- Bredereck, Robert & Chen, Jiehua & Woeginger, Gerhard J., 2016. "Are there any nicely structured preference profiles nearby?," Mathematical Social Sciences, Elsevier, vol. 79(C), pages 61-73.
- Puppe, Clemens, 2016.
"The single-peaked domain revisited: A simple global characterization,"
Working Paper Series in Economics
97, Karlsruhe Institute of Technology (KIT), Department of Economics and Business Engineering.
- Puppe, Clemens, 2017. "The Single-Peaked Domain Revisited: A Simple Global Characterization," Annual Conference 2017 (Vienna): Alternative Structures for Money and Banking 168068, Verein für Socialpolitik / German Economic Association.
- Gilbert Laffond & Jean Lainé, 2014.
"Triple-consistent social choice and the majority rule,"
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research,
Springer;Sociedad de Estadística e Investigación Operativa, vol. 22(2), pages 784-799, July.
- Gilbert Laffond & Jean Laine, 2013. "Triple-Consistent Social Choice and the Majority Rule," Working Papers 201303, Murat Sertel Center for Advanced Economic Studies, Istanbul Bilgi University.
- repec:hal:journl:halshs-00119141 is not listed on IDEAS
More about this item
Keywordsvalue restriction; Acyclic set; alternating scheme; distributive lattice; effet Condorcet; maximal chain; permutoedre lattice; weak Bruhat order; value restriction.; Ensemble acyclique de permutations; ordre faible de Bruhat; ordre total; permutoèdre; permutations restreintes; treillis distributif.;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hal:cesptp:halshs-00130205. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD). General contact details of provider: https://hal.archives-ouvertes.fr/ .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.